Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 230, NWS Omaha, NE

November 10, 20126 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Nov 10, 2012, 7:24 PM CST for 6 counties in Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 10, 2012, 7:24 PM CST (01:24 UTC)
Expired
Nov 10, 2012, 8:00 PM CST
In force
36 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Saunders County, NE, Stanton County, NE

The radar

The Omaha radar (KOAX), 66 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 10, 7:31 PM CSTHAIL 0.5Howells, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 3:36 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 567 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
567 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WUUS53 KOAX 110124
SVROAX
NEC023-037-039-053-155-167-110200-
/O.NEW.KOAX.SV.W.0230.121111T0124Z-121111T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
724 PM CST SAT NOV 10 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHEASTERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
  COLFAX COUNTY IN NORTHEAST NEBRASKA...
  SOUTHWESTERN CUMING COUNTY IN NORTHEAST NEBRASKA...
  WESTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  EXTREME NORTHWESTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN STANTON COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 800 PM CST

* AT 722 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM CLARKSON TO SCHUYLER...OR ALONG A LINE
  EXTENDING FROM 24 MILES SOUTHEAST OF NORFOLK TO 12 MILES EAST OF
  COLUMBUS...AND MOVING EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO
  ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  SCHUYLER...WEST POINT...NORTH BEND...SCRIBNER...DODGE...
  CLARKSON...HOWELLS...SNYDER...MORSE BLUFF...LINWOOD AND ROGERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4183 9722 4194 9665 4144 9667 4137 9721
TIME...MOT...LOC 0122Z 261DEG 48KT 4173 9716 4139 9712 
WIND...HAIL 60MPH 0.75IN

$$

BOUSTEAD
3 follow-up statements
100 
WWUS53 KOAX 110135
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
735 PM CST SAT NOV 10 2012

NEC023-037-039-053-155-167-110200-
/O.CON.KOAX.SV.W.0230.000000T0000Z-121111T0200Z/
SAUNDERS NE-BUTLER NE-COLFAX NE-CUMING NE-DODGE NE-STANTON NE-
735 PM CST SAT NOV 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CST FOR EXTREME NORTHWESTERN SAUNDERS...EXTREME NORTHEASTERN
BUTLER...COLFAX...SOUTHWESTERN CUMING...WESTERN DODGE AND
SOUTHEASTERN STANTON COUNTIES...

AT 732 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF HOWELLS TO SCHUYLER...OR ALONG A
LINE EXTENDING FROM 25 MILES SOUTHEAST OF NORFOLK TO 20 MILES EAST
OF COLUMBUS...MOVING EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
SCHUYLER...WEST POINT...NORTH BEND...SCRIBNER...DODGE...CLARKSON...
HOWELLS...SNYDER...MORSE BLUFF...LINWOOD AND ROGERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4185 9712 4194 9665 4144 9667 4138 9714
TIME...MOT...LOC 0132Z 257DEG 48KT 4183 9700 4142 9696 
WIND...HAIL 60MPH 0.75IN

$$

BOUSTEAD
618 
WWUS53 KOAX 110148
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
748 PM CST SAT NOV 10 2012

NEC023-037-167-110157-
/O.CAN.KOAX.SV.W.0230.000000T0000Z-121111T0200Z/
BUTLER NE-COLFAX NE-STANTON NE-
748 PM CST SAT NOV 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN BUTLER...
COLFAX AND SOUTHEASTERN STANTON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4144 9667 4141 9690 4189 9690 4194 9665
TIME...MOT...LOC 0147Z 259DEG 47KT 4186 9676 4145 9679 

$$

NEC039-053-155-110200-
/O.CON.KOAX.SV.W.0230.000000T0000Z-121111T0200Z/
SAUNDERS NE-CUMING NE-DODGE NE-
748 PM CST SAT NOV 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CST FOR EXTREME NORTHWESTERN SAUNDERS...SOUTHERN CUMING AND
WESTERN DODGE COUNTIES...

AT 746 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEST POINT TO NORTH BEND...OR ALONG A LINE
EXTENDING FROM 35 MILES EAST OF NORFOLK TO 29 MILES EAST OF
COLUMBUS...MOVING EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
WEST POINT...NORTH BEND...SCRIBNER...DODGE...SNYDER AND MORSE BLUFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4144 9667 4141 9690 4189 9690 4194 9665
TIME...MOT...LOC 0146Z 259DEG 47KT 4186 9676 4145 9679 
WIND...HAIL 60MPH 0.75IN

$$

BOUSTEAD
222 
WWUS53 KOAX 110151
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
751 PM CST SAT NOV 10 2012

NEC053-155-039-110201-
/O.EXP.KOAX.SV.W.0230.000000T0000Z-121111T0200Z/
SAUNDERS NE-CUMING NE-DODGE NE-
751 PM CST SAT NOV 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN
SAUNDERS...SOUTHERN CUMING AND WESTERN DODGE COUNTIES WILL EXPIRE
AT 800 PM CST...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...SEVERE THUNDERSTORM REDEVELOPMENT REMAINS POSSIBLE...
AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 4144 9667 4141 9690 4189 9690 4194 9665
TIME...MOT...LOC 0151Z 261DEG 48KT 4186 9676 4145 9679 

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 6:00 PM CST, 1 hour 24 minutes earlier.

Area forecast discussion, Nov 10, 6:00 PM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
600 PM CST SAT NOV 10 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY
DISTINCT FRONT IS IN PLACE ACROSS THE AREA TODAY...WITH WARM SECTOR
OVERTAKING THE AREA. SUBJECTIVE 12Z UPPER AIR ANALYSIS INDICATES
UPPER-LEVEL LOW CENTERED IN SOUTHEAST BC/NORTHERN ID/NORTHWEST MT.
500MB HEIGHT FALLS UP TO 110M EXTENDED TO THE EAST OF THE LOW...WITH
STEEPEST FALLS ACROSS THE ROCKIES.  STRONGEST UPPER-LEVEL JET OF
AROUND 135-145KT HAD ROUNDED THE BASE OF THE TROUGH AND WAS FOCUSED
ACROSS NM/AZ/SOUTHERN CO...THOUGH 100KT JET STREAK STILL WAS IN
PLACE BEHIND IT AND WAS AIDING IT DIGGING THROUGH THE DAY.  STEEPEST
700-500MB TEMPERATURE DIFFERENCE WAS CENTERED FROM NEB/KS INTO
SOUTHERN MO/NORTHERN AR.  850MB LOW AT 12Z WAS CENTERED IN NORTHEAST
CO...WITH WARM FRONT EXTENDING FROM THERE THROUGH WESTERN
NEB/EASTERN SD/CENTRAL MN AND INTO NORTHERN MI.  WARM SECTOR WAS NOT
ESPECIALLY MOIST...WITH 8C+ DEWPOINTS CONFINED TO A NARROW CORRIDOR
FROM WESTERN TX THROUGH OK INTO MO/EASTERN IA/WESTERN IL/SOUTHEAST
MN.  SURFACE LOW AT 21Z WAS CENTERED IN NORTHWEST KS/SOUTHWEST
NEB...WITH SHARP WARM FRONT EXTENDING FROM THERE THROUGH KBVN TO
KSUX...AND WITH A CU FIELD DEVELOPING ALONG THE FRONT.  MUCH COLDER
AIR WAS IN PLACE BENEATH STRATUS FROM NORTH CENTRAL TO SOUTHWEST NEB
AND NORTHWESTWARD...WITH SNOW REPORTED IN WESTERN NEB/WESTERN SD..

MAIN FORECAST CONCERNS CONTINUE TO BE CONVECTIVE POTENTIAL THIS LATE
AFTERNOON/EVENING...AND ABRUPT TRANSITION TO COLDER WEATHER AND SOME
MIXED PRECIP TONIGHT.  SHRA ASSOCIATED WITH ACCAS IN SOUTHEAST NEB
SHOULD CONTINUE TO MOVE OUT OF THE AREA THIS AFTERNOON...WHILE
SHRA/TSRA INCREASE IN COVERAGE ALONG THE WARM FRONT.
OVERALL...STILL BELIEVE ACTIVITY WILL EVOLVE QUICKLY INTO A LINE OF
STORMS ALONG THE FRONT.  THE FASTER THIS HAPPENS...THE LESS LIKELY
SEVERE WEATHER WOULD BE WITH THAT ACTIVITY.  ANY ACTIVITY THAT CAN
INITIATE AND MAINTAIN ITSELF AHEAD OF THE FRONT HAS A BETTER CHANCE
TO PRODUCE SEVERE WEATHER...BUT THIS IS STILL NO SLAM DUNK.
MOISTURE...THOUGH NOT BAD FOR NOVEMBER...IS STILL NOT GREAT...WITH
20F TEMP/DEWPOINT DEPRESSIONS...AND WINDS ARE LARGELY VEERED IN THE
WARM SECTOR AHEAD OF THE FRONT /WITH A FEW NOTABLE EXCEPTIONS IN
CENTRAL NEB...SUCH AS KAUH AND KOLU/. MAIN THREAT WOULD BE
HAIL...WITH A SECONDARY THREAT OF WIND.

COLD FRONT WILL SWEEP THROUGH THE CWA TONIGHT...BRINGING
PRECIPITATION AND A MUCH COLDER AIRMASS.  BELIEVE PRECIPITATION WILL
BE IN A NARROW BAND TIED TO THE FRONT...AS STABILITY INCREASES
RAPIDLY BEHIND THE FRONT.  COLD AIR WILL COME IN RAPIDLY ENOUGH TO
ALLOW THE POTENTIAL FOR THE VERY BACK EDGE OF PRECIP TO BE MIXED
WITH SLEET AND SNOW.  BELIEVE THREAT FOR FZRA IS LIMITED BY DEPTH OF
COLD AIR BENEATH THE WARM NOSE...WHICH IS ONLY A DEGREE OR TWO ABOVE
FREEZING.  SINCE PRECIP WILL BE WINDING DOWN AS IT CHANGES
OVER...THINK LITTLE OR NO ACCUMULATION IS LIKELY IN MOST PLACES.
POSSIBLE EXCEPTION WOULD BE IN NORTHEAST NEBRASKA...WHICH COULD SEE
AROUND A HALF INCH OF SLEET AND SNOW TONIGHT.

TEMPS WILL RISE ONLY A LITTLE ON SUNDAY...WITH STRONG COLD AIR
ADVECTION COUNTERED BY SKIES BECOMING SUNNY.  ON SUNDAY
NIGHT...CLEAR SKIES AND WEAKENING WINDS...ALONG WITH COLD
AIRMASS...WILL ALLOW TEMPS FALL WELL INTO THE TEENS TO LOWER 20S
ACROSS THE AREA.  SLOW RECOVERY WILL BEGIN ON MONDAY AND CONTINUE
INTO TUESDAY...AS WESTERLY WINDS ON MONDAY BECOME SOUTHWESTERLY ON
TUESDAY...ALLOWING SOME WARM AIR ADVECTION.  AIRMASS WILL REMAIN DRY
THROUGH TUESDAY.

MAYES

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY
QUIET WEATHER CONTINUES EARLY IN THE PERIOD AS ZONAL FLOW ALOFT
ALLOWS SOUTHERLY FLOW TO CONTINUE WITH MILD TEMPERATURES. A WEAK
FRONT MOVES INTO THE AREA ON THURSDAY...BUT MOISTURE REMAINS
MARGINAL AND THUS WILL KEEP POPS OUT...BUT JUST HIT THE CLOUDS A
LITTLE HARDER.  MAIN FORECAST PROBLEM WILL BE TIMING OF THE NEXT
TROUGH LATE IN THE WEEK OR EARLY IN THE WEEKEND AS MODELS CONTINUE
TO HAVE TROUBLE RESOLVING THE SPEED AND STRENGTH OF THE SYSTEM.
MODELS HAVE NOW BACKED OFF JUST A LITTLE BIT ON THE TIMING...HOLDING
OFF PRECIPITATION CHANCES UNTIL FRIDAY NIGHT...AND MORESO ON
SATURDAY.  STILL LOOKS WARM ENOUGH FOR AN ALL RAIN MENTION AT THIS
TIME...BUT NO THUNDER AS INSTABILITY JUST ISN/T THERE RIGHT NOW.

DEWALD

&&

.AVIATION...
00Z TAFS FOR KOFK...KOMA AND KLNK.

ONGOING CONVECTION/THUNDERSTORMS WILL BE THE MAIN AVIATION ISSUE
THROUGH TONIGHT. PRECIPITATION IS ALREADY OCCURRING AT KOFK AND
CEILINGS HAVE FALLEN TO MVFR. EXPECT SIMILAR CONDITIONS AT KOMA AND
KLNK IN THE NEXT THREE HOURS ALONG WITH THE MAIN WIND SHIFT. DECIDED
TO KEEP CEILINGS WITHIN MVFR RANGE BUT LOWERED KLNK AND KOMA TO 1000
FEET. CAN/T RULE OUT HIGH IFR CONDITIONS BUT CONFIDENCE WAS TOO LOW
TO INCLUDE IN THE FORECAST. EXPECT MVFR CONDITIONS TO BREAK EARLY
TOMORROW MORNING...AROUND 12Z-15Z...THOUGH WINDS WILL REMAIN STRONG
OUT OF THE NORTHWEST.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Nov 10, 4:01 PM CST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
401 PM CST SAT NOV 10 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-111215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
401 PM CST SAT NOV 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

THUNDERSTORMS ARE EXPECTED ACROSS EASTERN NEBRASKA THIS
EVENING. A FEW OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL THE
MAIN THREAT AND DAMAGING WINDS A SECONDARY THREAT. STORMS WILL
MOVE RAPIDLY TOWARD THE NORTHEAST THIS EVENING...FORMING INTO A
LINE THAT WILL MOVE ACROSS THE AREA AND DIMINISH IN STRENGTH LATER
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF DAMAGING
WINDS OR HAIL OF ANY SIZE ARE APPRECIATED. REPORTS OF ACCUMULATING
SNOW OR SLEET TONIGHT ALSO WOULD BE APPRECIATED.

MAYES

In the hours before

Special weather statement, Nov 10, 4:59 PM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
459 PM CST SAT NOV 10 2012

NEZ030-102330-
BOONE NE-
459 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 530 PM CST...

AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF BELGRADE...OR 36
MILES NORTH OF GRAND ISLAND...MOVING NORTH AT 85 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBION...CEDAR RAPIDS...PETERSBURG AND PRIMROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN OMAHA.

&&

LAT...LON 4176 9825 4187 9818 4188 9809 4187 9795
      4180 9788 4177 9788 4151 9797 4151 9804
      4150 9804 4150 9809 4148 9810 4148 9829
      4164 9829
TIME...MOT...LOC 2255Z 201DEG 72KT 4144 9823

BOUSTEAD
Special weather statement, Nov 10, 5:21 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
521 PM CST SAT NOV 10 2012

NEZ016-017-030-031-102345-
BOONE NE-ANTELOPE NE-PIERCE NE-MADISON NE-
521 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE...EASTERN
ANTELOPE...PIERCE AND NORTHWESTERN MADISON COUNTIES UNTIL 545 PM
CST...

AT 520 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM PLAINVIEW TO NEWMAN GROVE...OR ALONG A LINE EXTENDING FROM 39
MILES EAST OF ONEILL TO 29 MILES SOUTHWEST OF NORFOLK...AND MOVING
NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PIERCE...PLAINVIEW...BATTLE CREEK...OSMOND...OAKDALE...MEADOW
GROVE...TILDEN...BRUNSWICK...FOSTER AND MCLEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4241 9800 4240 9746 4189 9747 4171 9801
TIME...MOT...LOC 2320Z 212DEG 59KT 4237 9788 4178 9788

BOUSTEAD
Special weather statement, Nov 10, 6:20 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
620 PM CST SAT NOV 10 2012

NEZ042-110045-
PLATTE NE-
620 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL
645 PM CST...

AT 616 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR SILVER CREEK...OR 22 MILES
SOUTHWEST OF COLUMBUS...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLATTE CENTER...DUNCAN...MONROE AND TARNOV.

LAT...LON 4166 9762 4160 9727 4136 9749 4136 9752
      4134 9756 4133 9759 4139 9760 4140 9770
      4153 9771
TIME...MOT...LOC 0016Z 210DEG 35KT 4128 9774

BOUSTEAD
Special weather statement, Nov 10, 6:56 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CST SAT NOV 10 2012

NEZ015-033-034-110130-
THURSTON NE-BURT NE-CUMING NE-
656 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR THURSTON...NORTHWESTERN BURT
AND NORTHEASTERN CUMING COUNTIES UNTIL 730 PM CST...

AT 655 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR BEEMER...OR 34 MILES EAST OF
NORFOLK...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PENDER...MACY...WALTHILL...BEEMER...BANCROFT...ROSALIE AND THURSTON.

LAT...LON 4221 9635 4217 9635 4213 9631 4212 9627
      4210 9627 4178 9686 4197 9688 4227 9675
      4226 9673 4228 9672 4228 9666
TIME...MOT...LOC 0055Z 227DEG 45KT 4195 9676

BOUSTEAD
Local storm report, Nov 10, 7:08 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
708 PM CST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             3 S MONROE              41.43N 97.60W
11/10/2012  E0.75 INCH       PLATTE             NE   PUBLIC

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 6:20 PM CSTSpecial Weather StatementOAXPlatte25 min
Nov 10, 6:29 PM CSTSevere Thunderstorm WarningOAXPlatte31 min
Nov 10, 6:56 PM CSTSpecial Weather StatementOAXCuming, Thurston34 min
Nov 10, 7:10 PM CSTSevere Thunderstorm WarningOAXButler35 min
Nov 10, 7:53 PM CSTSpecial Weather StatementOAXBurt, Dodge, Thurston, Washington52 min
Nov 10, 8:35 PM CSTSpecial Weather StatementOAXGage, Johnson40 min
Nov 10, 8:38 PM CSTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Otoe26 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.